Prikladnaya Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2009, Number 4(6), Pages 51–55 (Mi pdm149)  

Theoretical Foundations of Applied Discrete Mathematics

A recursive algorithm for cover-free family construction

A. V. Cheremushkin

Institute of Cryptography, Communications and Informatics, Moscow, Russia

Abstract: A new recursive algorithm based on orthogonal arrays is proposed for cover-free family construction. The algorithm modifies the one suggested by Stinson D. R., van Trung T., and Wei R. As a consequence we obtain the method for recursive construction of collusion-resistant key distribution schemes.

Keywords: cover-free family, key distribution scheme.

Full text: PDF file (498 kB)
References: PDF file   HTML file
UDC: 621.394

Citation: A. V. Cheremushkin, “A recursive algorithm for cover-free family construction”, Prikl. Diskr. Mat., 2009, no. 4(6), 51–55

Citation in format AMSBIB
\Bibitem{Che09}
\by A.~V.~Cheremushkin
\paper A recursive algorithm for cover-free family construction
\jour Prikl. Diskr. Mat.
\yr 2009
\issue 4(6)
\pages 51--55
\mathnet{http://mi.mathnet.ru/pdm149}


Linking options:
  • http://mi.mathnet.ru/eng/pdm149
  • http://mi.mathnet.ru/eng/pdm/y2009/i4/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Прикладная дискретная математика
    Number of views:
    This page:210
    Full text:70
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021